# SDR SWAA2022031048464

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 887 FLOOR SUPPORT STRAP THAT IS IN BETWEEN AFT FLOOR PANEL AND NEXT FWD FLOOR PANEL HAS CORROSION . / WP:E108929-MURLEY; WACEY - 07/18/2019 12:00 COMPLETE: REMOVED AND REPLACED 146A9401-8 PER SRM 51-10-02.
